EconPapers    
Economics at your fingertips  
 

A New Numerical Algorithm for Two-Point Boundary Value Problems

Lihua Guo, Boying Wu and Dazhi Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We present a new numerical algorithm for two-point boundary value problems. We first present the exact solution in the form of series and then prove that the n -term numerical solution converges uniformly to the exact solution. Furthermore, we establish the numerical stability and error analysis. The numerical results show the effectiveness of the proposed algorithm.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/302936.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/302936.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:302936

DOI: 10.1155/2014/302936

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:302936